Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 3, Pages 213-216
http://dx.doi.org/10.1155/S0161171201004744

Strong unique continuation of eigenfunctions for p-Laplacian operator

Département de Mathématiques et Informatique, Faculté des Sciences, Université Mohamed I, Oujda, Morocco

Received 28 January 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Islam Eddine Hadi and N. Tsouli, “Strong unique continuation of eigenfunctions for -Laplacian operator,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 3, pp. 213-216, 2001. doi:10.1155/S0161171201004744